MathSciNet Relay Station
MathSciNet bibliographic data
MR226278 (37 #1868) 41.60
Rice, John R. Nonlinear approximation. II. Curvature in Minkowski geometry and local uniqueness. Trans. Amer. Math. Soc. 128 1967 437–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement